MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Insufficient Information (4580)
Date of Event 02/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2015.Approximately 1 year and 3 months after the initial procedure the patient had a left knee revision on (b)(6) 2017.Upon information and belief, the patient required revision surgery for issues including but not limited to polyethylene wear, instability, and component loosening.The patient experiences daily pain and discomfort in his left knee which limited and continues to limit his activities of daily living and impacts his quality of life.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.3044 (ngg) (mmh), and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.
 
Additional Manufacturer Narrative
D1: corrected d4: corrected d10: concomitant devices 2295720- 204-34-08 - fluted stem extension 80l x 14 mm, 4019709 -201-78-15 - holding pin mini sharp point 4 pk, 4092438 -200-02-32 - three peg patella 32mm, 4123344 -02-010-01-0240 - logic femoral ps cem left sz 4, 4131980- 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t, 4139973- 204-70-00 - tibial stem ext.Screw, 4144296- 201-78-81 - 3" trocar, mod.Hex 2pk, 4144335- 201-78-81 - 3" trocar, mod.Hex 2pk, 53217 -203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19, 54075- 203-96-40 - (11-3973) stryker sys 6 90x25x1.27.G4: corrected h6: corrected the following: health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, instability and/or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, instability and femoral loosening could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17851976
Report Number1038671-2023-02422
Device Sequence Number15161204
Product Code JWH
UDI-Device Identifier10885862173638
UDI-Public10885862173638
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2021
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number02-012-44-4009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown